Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Please give me suggestion about relation beetween Benadryl and prostate cancer !

Is there any relationship between prostate cancer and the use of benadryl ?
Asked On : Thu, 28 Jan 2010
Answers:  1 Views:  953
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  Anonymous's Response

Benadryl products contain the first-generation antihistamine diphenhydramine.  Diphenhydramineis used as an allergy treatment in various forms around the world.SIDE EFFECTS: Diphenhydramine can commonly cause sedation, tiredness, sleepiness, dizziness, disturbed coordination, drying and thickening of oral and other respiratory secretions, and stomach distress. Diphenhydramine may also cause low blood pressure,palpitation, increased heart rate, confusion, nervousness, irritability, blurred vision, double vision, tremor, loss or appetite, or nausea. Diphenhydramine should be used with caution (if at all) in persons with narrow-angle glaucoma, PROSTATIC HYPERTROPHY (enlarged prostate gland), hyperthyroidism, cardiovascular disease,hypertensin and asthma.


Answered: Thu, 28 Jan 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor